[Neurectodermal malignant tumor of the soft tissues after treatment with immunosuppressive agents of lipoid nephrosis].
Аннотация
Immunosuppressive drugs are known to increase the risk of inducing neoplasia, especially acute leukaemia when high doses are used. A case of nephrosis in a 10 year-old boy treated with chlormethine (cumulative dose: 0.8 mg/kg) and chlorambucil (cumulative dose: 10 mg/kg) is reported. Four years after the beginning of the treatment an extraskeletal Ewing's sarcoma occurred. Since the review of literature failed to find any malignancy induced by such an immunosuppressive treatment for nephrosis, the question whether or not this extraskeletal Ewing's sarcoma was attributable to this treatment remains unanswered.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.